# SDR MASA200501074

- Difficulty date: December 24, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 5,484 hours, 3,917 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00714
- Condition: Smoke
- Location: Left
- Part time: 5,521 hours, 3,950 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6193 PHX - LT AC PACK FAIL, GRINDING NOISE, FUMES AND LIGHT SMOKE.  MAINTENANCE INSPECTED AND FOUND PACK FAILED.  DEFERRED PACK.  MAINTENANCE REMOVED AND REPLACED ACM
